# SDR DALA2025082806366

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 27,823 hours, 10,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3870, FWD CARGO R/H TRANSITION ANGLE STA 490 TO 500A HAS PUNCTURE. REMOVED AND REPLACED SHIELD IAW B737-900 SRM 51-40-02-0G AND B737-900 SRM 51-40-05-0G. (LP 1165134)
